This question was answered on Wed 06, Jan 2010 08:57pm by Dr.Ravindra Rajput

Heart Disease and painful, swollen feet and legs. Strong urine odor and infrequent urination with some excessive thirst. Back pain (intermittent )

    
Asked by mish_mell (Female; 42; coronary artery disease, PAD, M.I. in June 2009; Relevant drugs:Isosorbide 2x/day - 5mg Aspirin 2x/day 325mg ) on Tue 05, Jan 2010 07:42pm

I'm a 42 year old female recently diagnosed with PAD (or PVD)and coronary artery disease after a mild M.I. in June. I've stopped all my medications except for Isosordide and Aspirin (325mg 2x/day). I take supplements as well (will list those later). My problem is this: within the past 2 months my legs and feet get swollen and achey. I've also noticed my urine is dark, sometimes cloudy and has a very pungent odor, as if I've eaten asparagus the night before. I've been checked for a UTI with negative results. Also, I drink 3-4 bottles of water per day plus 3-4 cups of Green Tea. However, I use the restroom maybe 3 times in a day, and my BM's are infrequent with constipation. Could this be part of the CAD or PAD or the meds? I have an appointment at Mass General on the 13th, but would love to hear any thoughts or ideas as to what is causing the swelling, back pain, constipation and urine issues. Thank you for your time! SUPPLEMENTS TAKEN DAILY: Calcium - 500mg Vitimin D - 1,000 units Cranberry - 2 pills Multi-vitimin Folic Acid - 800mg Fish Oil - 2,400mg Flaxseed Oil - 1,000mg

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Ravindra Rajput  on Wed 06, Jan 2010 08:57pm:

Hi Mish, according to your history, possibility for swelling of feet may be due to heart problems. Your heart is not able take load for circulation. You need medications which will reduce this load. Secondly, you are taking chronic medication of Aspirin 325mg twice a day, this drug is known to cause muscle proteins to release through the urine called as myoglobinuria and give dark colored urine. It has been shown that single dose of 50-325mg is as effective as higher dose. Hence, I suggest you to consult cardiologist, and discuss and get evaluated properly. Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
CYTOTEC     rib     My left breast looks puffy below the nipple Should I be concerned     lump on clitorus     breastcancerforum     tolaz     klonopin     Search for answers     afteraffectsofHomlmiumlaserprostatectomy     bluured     possiblepregnancy     Search for answers     itchydryskin     canamassbecancer     Search for answers     canamassbecancer     Search for answers     canamassbecancer     lupus     whyafterwalkingforadistancedoyoubleedfromtherectum     Search for answers     canamassbecancer     Search for answers     v     canamassbecancer     Search for answers     canamassbecancer     Search for answers     canamassbecancer     Search for answers     Umblical cord     news     nose popping     23 time 4     my right foot feel like it is being squeezed     low heloglobin and hematocrot     Hair     dilatation     whitebumpsonneck     why are incidences of nosocomial infection on the rise     Bloat     Ultram     Twistedleftkneeandisverysoreandswollenhardtowalkitisflexa     aumentinanduti     Urology blood in urine     stancobaltab     weirdpaininmytaintorknownasperineumireally     howtofinishlakoriaplztelme     Far     fracture     medicare     whatisfortwin     bump left side of penis     food poisoning systoms     drumming     gall     flushot     Whatisflerms     canitaketamifluwithhighbloodpressure     is drinking blood dangerous     parenchymaldensityoflung     conjunctivitis     what is the dosage for levodyn     sebaceous cyst     explain     Search for answers     LAMcondition     Search for answers     myogelosis     Search for answers     throwing up blood     Fractured hip bone     bloody20stools20only20once20then20back20to20normal     right kidney is 98 cm in length     endovetcesdosage     Search for answers     isitsafetotakejaderapillsifyourpregnet     Search for answers     gtd     uppermiddle     urol     bvandbirthcontrol     broken foot pain     Emailofdrshadvani     SymptomsofHepC     trying to be pregnant     Pene     bawaseer     missed pill started period 2 weeks early     bloody20stools20only20once20then20back20to20normal     dimple     excessive bleeding     reason of gastric trouble     Soul     wht is Msf     wasiroofied     Blood20pressure201267820normal     Ihavearedburningrash     brayan     free     shighrapatan     inhadmensestwiceinonemonth     aremtpsafe     dodajwpis     is drinking blood dangerous     canitaketamifluwithhighbloodpressure     Whatisflerms     flushot     gall     drumming     food poisoning systoms     bump left side of penis     whatisfortwin     medicare     fracture     Far     howtofinishlakoriaplztelme     weirdpaininmytaintorknownasperineumireally     stancobaltab     Urology blood in urine     Search for answers     aumentinanduti     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats